# SDR R61A201304300439

- Difficulty date: April 30, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 23,421 hours, 17,522 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L2 DOOR LATCH INDICATOR IS INOPERATIVE.  MAINTENANCE REMOVED DEBRIS FROM LATCH INDICATOR PER EMB AMM AND OPS CHECKED GOOD.
